Approximation by Positive Operators.

T. Ando; Takashi Sekiguchi; T. Suzuki

Mathematische Zeitschrift (1973)

  • Volume: 131, page 273-282
  • ISSN: 0025-5874; 1432-1823

How to cite


Ando, T., Sekiguchi, Takashi, and Suzuki, T.. "Approximation by Positive Operators.." Mathematische Zeitschrift 131 (1973): 273-282. <>.

author = {Ando, T., Sekiguchi, Takashi, Suzuki, T.},
journal = {Mathematische Zeitschrift},
pages = {273-282},
title = {Approximation by Positive Operators.},
url = {},
volume = {131},
year = {1973},

AU - Ando, T.
AU - Sekiguchi, Takashi
AU - Suzuki, T.
TI - Approximation by Positive Operators.
JO - Mathematische Zeitschrift
PY - 1973
VL - 131
SP - 273
EP - 282
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.